# SDR YENA2021102000687

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Left Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: LH WING L.E. SLAT TRACK #5 CUTOUT ; REF. TOMX NR 00206: R & R FIXED LEADING EDGE BTW RIB12 TO RIB17 @ LH WING IAW SRM 51-41-02 AND SRM 51-43-02.
